# SDR DALA2019020600817

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 69,904 hours, 9,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK RAIL AT FR 73, RBL 80 FOUND CORRODED. REPLACED FLOOR SUPPORT PER SRM 51-42-11 AND AIRBUS DRAWING F53478239. LP 0933536
